# SDR SWAA2021081020669

- Difficulty date: September 28, 2020
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N7878A
- Make and model: Boeing 737-7K9
- Aircraft serial: 34320
- Aircraft time: 46,793 hours, 22,683 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Nut Plate
- Condition: Damaged
- Location: Adf Antenna
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2EA NUTPLATES COMMON TO ADF ANTENNA DAMAGED NUTPLATES APPROX BS 683 AND 694 BETWEEN STR1 AND 2R W/L 304 / REMOVED 2 EA NUTPLATES; FABRICATED & INSTALLED 2 EA REPAIR STRAPS COMMON TO ADF ANTENNA APROX. BS 683 & 694 BETWEEN STR 1 - AND 2-R WL 304 IAW SRM 53-40-01-2R-1 59191U 06OCT20
